# SDR REXA2017111801182

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 8,969 hours, 6,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40004211
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT LENS CRACKED. R&R AFT EMERGENCY LIGHT LENS IAW AMM 33-51-15. OPS CHECKED GOOD P/N OFF AND INSTALLED 9EL400042-11.
